# SDR DL72S990772

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: 7638101
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, CABIN ALT BEGAN TO CLIMB AT 1000 FT, BOTH PACKS APPEARED TO OP.  NORMAL CABIN CLIMBED TO AN ALT OF 12,000 AND DESCENT BEGAN.  POM PREC FOLLOWED STBY AND DC HAD NEG EFFECT TO CLOSE OUTFLOW FURTHER CARGO V.  CLOSED LIGHT ILLUMINATED ENTIRE TIME ANOMALLY OCCURED.  REPLACED PRESSURE CONTROLLER, REMOVED AND        REPLACED RT PACK FWD VLV.  PERFORMED TEST PER M/M.  PRESS OF A/C TO CK FOR LEAKS.  NO LEAKS NOTED A/C PRESSURIZATION GRD CKS NORMAL.  PRESSURIZED A/C ALL INDICATION NORMAL.
